# SDR QXEA200601499

- Difficulty date: April 11, 2006
- Submitted: June 26, 2006
- Operation: Air carrier
- Aircraft: N425QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4039
- Aircraft time: 10,425 hours, 7,239 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC C3 RIGHT WING, FURL TANK LID REBATES FROM STATION YW191 TO STATION YW425, HAVE CUT MARKS FROM BOX CUTTERS. REPAIRED IAW Q400 SRM 57-20-30-320-802, 57-20-30-992-8202 AND SRM TASK 51-21-10-380-801.
